# SDR 0300486642

- Difficulty date: February 25, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 78,112 hours, 17,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found corrosion under seal plane area on upper forward corner of #3 LH passenger door. Repaired per EA 66-193805.
